Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate and fatigue

Posted by Elizabeth on July 21, 1999, at 7:32:39

In reply to parnate and fatigue, posted by Anne on July 20, 1999, at 18:31:45


When are you taking the Parnate, and on what dosing schedule?

The afternoon tiredness might actually be a rebound effect. I've experienced it too, though it's decreased over time.

BTW, have you ever tried taking actual amphetamine or other stimulants (Ritalin, Cylert) and if so, how was that?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:8994